# SDR USAA2011082200003

- Difficulty date: August 18, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 7,881 hours, 1,059 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: TAAI303PE2001
- Part serial: 3136
- Condition: Defective
- Location: Cockpit
- Part time: 7,912 hours, 1,063 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - CAPTAIN'S SEAT WHEN RECLINE LEVER IS ACTIVATED, THE SEATBACK FLOPS BACK TO FULL RECLINE.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS SEAT.
